I am 25. We miscarried twice last year at 10weeks so decided I'd give my body a rest with one shot, I have pcos & endometriosis. My question is, is this bleeding meaning that my cycle is firing back up? My breasts have grown three sizes and I'm so emotional! I know I'm not pregnant but prior to this I've had no bleeding at all. I'm not having another as we are wanting to try again. Tia x
Those are hormonal symptoms from the Depo. It can take 2-3 shots for them to settle down, as your body gets more used to the artificial hormone.
Depo Provera is a powerful drug. It's even used to chemically castrate sex offenders in prisons. Hormonal side effects are common. Anything you might get with a pregnancy or period.
The worst side effects I had were pain during sex & weight gain. Everyone is different, though.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jun 2009 • 2 answers
Posted 6 Jan 2013 • 3 answers
Depo-Provera - I've been on the depo since November 2014. I normally have my cycle maybe one or two?
Posted 5 Jun 2015 • 1 answer
Posted 23 Jul 2016 • 1 answer
Posted 24 Mar 2017 • 0 answers